Glatstein M, Sulowski C, Waisburg CG, Gideon Koren, Garcia-Bournissen F. Severe Extrapiramidal Symptoms After Nonintentional Risperidone Exposure in a Child: Case Report and Review of the Literature. American journal of therapeutics 2011

Glatstein M, Sulowski C, Waisburg CG, Gideon Koren, Garcia-Bournissen F. Severe Extrapiramidal Symptoms After Nonintentional Risperidone Exposure in a Child: Case Report and Review of the Literature. American journal of therapeutics 2011

Severe Extrapiramidal Symptoms After Nonintentional Risperidone Exposure in a Child: Case Report and Review of the Literature.

AutoresGlatstein M, Sulowski C, Waisburg CG, Gideon Koren, Garcia-Bournissen F.
Año2011
Journal Glatstein M, Sulowski C, Waisburg CG, Gideon Koren, Garcia-Bournissen F.
Volumen18(6): 271-273
Abstract Increase in use of atypical antipsychotics has been paralleled by an increase in the incidence of intentional and nonintentional overdose. Pediatric cases are uncommon, but may be severe. We describe a case of a child presenting with severe extrapiramidal symptoms, initially interpreted as seizures, caused by a nonintentional intoxication with risperidone, and review management options and the literature.
Otra información 

 

Colabore con su donación